Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had surgery for 3rd degree tear for baby, diarrhoea. Shall continue medicine or not?

I have had surgery last Tuesday to repair 3rd degree tear after baby. The doctor put me on co amoziclav 375g to revent infection I have 5 tablets left but I had to stop taking them in the last 24 hours as I took a terrible tummy bug when feeling better should I take last 5 or leave it? will my body have enough to fight infection as I've had very bad diarrhoea which puts me a high risk of having wound infected? Will most of wound "outer" be healed in 7days?
Asked On : Sun, 14 Apr 2013
Answers:  2 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Diarrhoea is a common side effect of Amoxicillin.

The wound MIGHT have healed - but it needs to be checked to confirm
See your doctor - only an examination can clarify
Whether you need an antibiotic can then be assessed / If in need, it must be a different one...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Somanath Krishnan's  Response
Depending upon the status of the healing of the wound, further course of antibiotics can be decided. The diorrhoea in you must be the adverse reaction to the antibiotic prescribed. Change the antibiotic. Your diorrhoea will be OK once you have stopped the antibiotic. Being a 3rd degree Perineal Tear which involves the Rectum also, it is advisable to continue with a different antibiotic for some more time......................................
Answered: Mon, 15 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor